Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 4, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jan 1, 2011, 5:04 AM CST for DeKalb County, Alabama. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 1, 2011, 5:04 AM CST (11:04 UTC)
- Expired
- Jan 1, 2011, 9:30 AM CST
- In force
- 4 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
075
WGUS54 KHUN 011104
FFWHUN
ALC049-011400-
/O.NEW.KHUN.FF.W.0004.110101T1104Z-110101T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
504 AM CST SAT JAN 1 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 800 AM CST
* AT 500 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING DUE TO VERY HEAVY RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SKIRUM...RODENTOWN...PEEKS CORNER...DOG TOWN...VALLEY
HEAD...SYLVANIA...RAINSVILLE...MENTONE...IDER...HENAGAR...
GERALDINE...FYFFE...FORT PAYNE...CROSSVILLE AND COLLINSVILLE.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3451 8552 3449 8556 3438 8562 3437 8565
3426 8577 3424 8583 3420 8584 3420 8610
3444 8611 3448 8606 3450 8597 3462 8579
3473 8570 3478 8564 3482 8563 3485 8559
$$
CA1 follow-up statement
044
WGUS54 KHUN 011340
FFWHUN
ALC049-011530-
/O.EXT.KHUN.FF.W.0004.000000T0000Z-110101T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
740 AM CST SAT JAN 1 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 930 AM CST
* AT 736 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING DUE TO VERY HEAVY RAINFALL.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SKIRUM...RODENTOWN...PEEKS CORNER...DOG TOWN... VALLEY HEAD...
SYLVANIA...RAINSVILLE...MENTONE...IDER...HENAGAR...
GERALDINE...FYFFE...FORT PAYNE...CROSSVILLE AND COLLINSVILLE.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3451 8552 3449 8556 3438 8562 3437 8565
3426 8577 3424 8583 3420 8584 3420 8610
3444 8611 3448 8606 3450 8597 3462 8579
3473 8570 3478 8564 3482 8563 3485 8559
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 1, 3:32 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 1, 3:32 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 AM CST SAT JAN 1 2011
.DISCUSSION...SPC HAS ISSUED A TORNADO WATCH FOR CULLMAN COUNTY UNTIL
10 AM...HOWEVER MAY NOT BE NEEDED THAT LONG.
CLOSED UPPER LOW NOW OVER MN WITH SFC CDFNT EXTENDING ACROSS WRN TN.
AHEAD OF THE CDFNT WAS A BAND OF HVY RAIN WITH RAINFALL TOTALS
BETWEEN 1 AND 2 INCHES...MAINLY FROM THE HUN AREA AND STRETCHING
THRU MORGAN AND LAWRENCE COUNTIES. EXPECT THE HVY RAIN TO CONTINUE
FOR THE REST OF THE MRNG BEFORE TAPERING OFF ARND NOON...FROM WEST TO
EAST. ALSO 8H WINDS ARND 60 KTS/GOOD LOW LEVEL SHEAR WILL CONTINUE
UNTIL MID MRNG...THUS WILL STILL HAVE THE CHC OF SOME DAMAGING WINDS
UNTIL NOON AS WELL. THE CDFNT WILL PUSH ACROSS NW AL ARND 8 AM...THE
HUN AREA BY 11 AM AND OUT OF THE CWA ARND 2 PM.
HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE CWA TONIGHT WHICH WILL
END THE PCPN EARLY THIS EVENING AND BRING DECREASING CLOUDS ACROSS
THE CWA.
REST OF THE FCST LOOKS DRY WITH NEAR SEASONABLE TEMPS. A WEAK CDFNT
IS PROGGED BY GFS TO MOVE ACROSS THE AREA ON TUESDAY BUT ATTM IT
LOOKS LIKE A DRY CDFNT. LOOKS LIKE ANOTHER CDFNT WILL APPROACH THE
AREA BY FRIDAY BUT AGAIN MOISTURE LOOKS IFFY AT BEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 56 28 44 23 49 / 100 20 10 0 0
SHOALS 56 27 45 24 50 / 100 10 10 0 0
VINEMONT 57 29 43 23 48 / 100 20 10 0 0
FAYETTEVILLE 53 28 44 22 47 / 100 10 10 0 0
ALBERTVILLE 57 32 46 24 50 / 100 20 10 0 0
FORT PAYNE 56 32 45 22 48 / 100 30 10 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
07Hazardous weather outlook, Jan 1, 4:26 AM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 426 AM CST SAT JAN 1 2011 ALZ001>010-016-TNZ076-096-097-011900- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 426 AM CST SAT JAN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... HEAVY RAINFALL WILL CONTINUE TO MOVE ACROSS THE AREA THIS MORNING...BEFORE TAPERING OFF BY NOON FROM WEST TO EAST. SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS MORNING WITH DAMAGING WINDS...SMALL HAIL AND OCCASIONAL LIGHTNING STRIKES. THE THREAT OF SEVERE WEATHER AND FLASH FLOODING WILL END BY EARLY AFTERNOON. HOWEVER RUNOFF FROM THE HEAVY RAINFALL COULD INCREASE THE THREAT OF RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. SS
In the hours before
Special weather statement, Jan 1, 12:33 AM CST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1233 AM CST SAT JAN 1 2011 ALZ003-004-010730- FRANKLIN-LAWRENCE- 1233 AM CST SAT JAN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES UNTIL 130 AM CST... AT 1231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HODGES...OR 14 MILES SOUTHEAST OF RED BAY...MOVING EAST AT 30 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELGREEN. DUKETON. ROCKWOOD...ISBELL. PHIL CAMPBELL...SPRUCE PINE. PHIL CAMPBELL...PLEASANT RIDGE. THARPTOWN. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3458 8732 3431 8732 3434 8797 3455 8796 TIME...MOT...LOC 0633Z 271DEG 26KT 3434 8792
Special weather statement, Jan 1, 1:21 AM CST, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
121 AM CST SAT JAN 1 2011
ALZ001-004-005-007-010800-
LAUDERDALE-LAWRENCE-LIMESTONE-MORGAN-
121 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...LAWRENCE...LIMESTONE
AND MORGAN COUNTIES UNTIL 200 AM CST...
AT 115 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BANK TO HATTON
TO 8 MILES NORTHEAST OF HALEYVILLE...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANDERSVILLE...ROGERSVILLE.
WREN...WHEELER.
SPEAKE...COXEY.
RIPLEY...NEEL.
LEESDALE...LACON.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS LINE OF THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO
ACT IF A WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3432 8681 3432 8753 3449 8745 3484 8738
3500 8678
TIME...MOT...LOC 0720Z 229DEG 30KT 3481 8737 3456 8739
3436 8750Special weather statement, Jan 1, 2:00 AM CST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 AM CST SAT JAN 1 2011
ALZ005>008-010845-
LIMESTONE-MADISON-MARSHALL-MORGAN-
200 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...MADISON...MARSHALL
AND MORGAN COUNTIES UNTIL 245 AM CST...
AT 155 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTWRIGHT TO
DECATUR TO SPEAKE...MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FRENCH MILL...BELLE MINA.
LEESDALE...COLE SPRINGS.
TONEY...SOMERVILLE.
RYAN CROSSROADS...GLADSTONE.
VALHERMOSO SPRINGS...NORMAL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3433 8638 3435 8711 3452 8711 3463 8706
3491 8707 3499 8633
TIME...MOT...LOC 0759Z 270DEG 30KT 3491 8696 3465 8694
3441 8710Special weather statement, Jan 1, 2:43 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
243 AM CST SAT JAN 1 2011
ALZ006>009-010945-
JACKSON-MADISON-MARSHALL-MORGAN-
243 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...MADISON...MARSHALL AND
MORGAN COUNTIES UNTIL 345 AM CST...
AT 241 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAZEL GREEN TO
HUNTSVILLE TO SOMERVILLE...MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PLEVNA...WHITESBURG.
OWENS CROSSROADS...GURLEY.
FRANCISCO...GARTH.
TRENTON...PRINCETON.
LIM ROCK...ESTILLFORK.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3499 8583 3471 8586 3450 8603 3452 8675
3472 8659 3500 8652
TIME...MOT...LOC 0843Z 271DEG 35KT 3494 8649 3471 8654
3446 8672Special weather statement, Jan 1, 3:17 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
317 AM CST SAT JAN 1 2011
ALZ007-016-011000-
CULLMAN-MORGAN-
317 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
400 AM CST...
AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ADDISON...OR 17 MILES WEST OF CULLMAN...
MOVING NORTHEAST AT 40 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST POINT...BALDWIN.
SOUTH VINEMONT...LACON.
COLE SPRINGS.
EVA...FAIRVIEW.
FLORETTE...BAILEYTON.
RYAN CROSSROADS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3429 8711 3452 8655 3441 8658 3431 8658
3431 8657 3417 8658 3408 8711
TIME...MOT...LOC 0917Z 244DEG 35KT 3417 8711Local storm report, Jan 1, 3:31 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 AM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD HARTSELLE 34.44N 86.94W
01/01/2011 MORGAN AL TRAINED SPOTTER
SEVERAL ROADS IN AND AROUND HARSTELLE ARE BECOMING
IMPASSABLE DUE TO RISING WATER.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 11:54 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Jan 1, 12:26 AM CST | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Morgan | 6 hr |
| Jan 1, 12:33 AM CST | Special Weather Statement | HUN | Franklin, Lawrence | 57 min |
| Jan 1, 1:21 AM CST | Special Weather Statement | HUN | Lawrence, Limestone, Morgan | 39 min |
| Jan 1, 2:00 AM CST | Special Weather Statement | HUN | Limestone, Madison, Morgan | 45 min |
| Jan 1, 2:43 AM CST | Special Weather Statement | HUN | Jackson, Madison | 62 min |
| Jan 1, 3:17 AM CST | Special Weather Statement | HUN | Cullman | 43 min |
| Jan 1, 3:45 AM CST | Flash Flood Warning | HUN | Cullman, Jackson, Marshall | 3 hr |
| Jan 1, 6:23 AM CST | Areal Flood Warning | HUN | Madison, Morgan | 64 days |
| Jan 1, 6:46 AM CST | Flash Flood Warning | HUN | Jackson, Marshall | 5 hr |
| Jan 1, 9:28 AM CST | Flash Flood Warning | HUN | DeKalb | 2 hr |
| Jan 1, 10:34 AM CST | Areal Flood Warning | HUN | Cullman, Lawrence, Limestone, Morgan | 6 hr |
| Jan 1, 11:00 AM CST | River Flood Warning | HUN | Madison | 21 hr |
| Jan 1, 11:03 AM CST | River Flood Warning | HUN | Lawrence | 8 hr |
| Jan 1, 11:28 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.